# SDR SWIA202311010831

- Difficulty date: August 31, 2023
- Submitted: November 1, 2023
- Operation: Air carrier
- Aircraft: N718SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10184
- Aircraft time: 47,805 hours, 31,219 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Unknown
- Part number: UNKNOWN
- Condition: Cracked
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H ENGINE LOWER TRANS COWL LATCH COAMING CRACKED BY AFT LATCH BEARING PAD CHANNEL.   (C-CHECK RO 11/4/2023)   REMOVED AND INSTALLED WITH NEW LATCH DOOR COAMING REF REO 670 54-21-1207 REV. (A) DATED 2015-08-27. PERFORMED OPS TEST AND TEST PASSED. COMPLIED WITH SKY CARD 51-900-1002-SKY.
